# SDR CA190510002

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 34,048 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Processing Unit
- Part number: 70265421901
- Condition: Failed
- Location: Central Computer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT RECEIVED ANVX MAU 2B FAULT MESSAGE. DUE TO THIS SYSTEM AFFECTING THE BRAKES THE CREW DECLARED A PAN PAN TO HAVE FIRE TRUCKS TO DO A BRAKE INSPECTION ON ARRIVAL. FLIGHT TAXIED INTO GATE SHORTLY AFTER LANDING.  RESOLUTION  REF FIM 45-45-00-810-942-A. INSTALLED NIC PROC4 MAU2. UNABLE TO LOAD. SWAPPED NIC PROC 3&4 MAU2.REF AMM 31-41-04/400-801-A. FAULT CLEARED. OPS CHK SERVICEABLE. (TC# 20190510002)
